MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The serial number of the e801 analyzer is reported as (b)(6).A review of calibration data showed no calibration influence.Controls were within range prior to sample measurement.A general reagent issue can be excluded.A review of the alarm trace showed some sample clot detection alarms.The investigation is ongoing.
 
Event or Problem Description
The initial reporter alleged that they received discrepant results for one patient sample tested with elecsys pth on a cobas e 801 analytical unit.The patient's surgery was allegedly stopped due to a reported incorrect pth value.A first sample collected from the patient reportedly resulted in a pth value of 118 pg/ml.During the surgery, a second sample collected from the patient was loaded into a sample cup and tested, reportedly resulting in a pth value of 5.94 pg/ml.The patient's surgery was allegedly stopped due to this value.The second sample was then repeated, reportedly resulting in a pth value of 125 pg/ml.It was reported that this repeat value was reported to the physician.A third sample was collected from the patient on (b)(6) 2025 and tested twice, reportedly resulting in pth values of 112 pg/ml and 99.9 pg/ml.The patient allegedly had a second surgery performed on (b)(6) 2025 and the situation is reported to be stabilized.Samples collected during this surgery were allegedly sent to an external laboratory for testing.The customer alleged that there were differences between results of the same samples sent to the external laboratory and the results obtained with the e801 analyzer.No specific results were provided.
 
Additional Manufacturer Narrative
The field service engineer cleaned a system reagent syringe and performed flow path cleaning maintenance.A probe was adjusted and the probe wash station was cleaned and adjusted.The number of sample tube inversions performed when preparing the sample was less than recommended by the tube manufacturer.Isolated non-reproducible results do not represent a general malfunction of the assay.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22035167
Report Number1823260-2025-01516
Device Sequence Number9530356
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number07251068190
Device Lot Number80171401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale